# SDR DALA2016112309152

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5755 · Spoilers
- Part: Torsion Bar
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED TORSION BAR AT LT WING INBD FLIGHT SPOILER PANEL. DAMAGED TORSION BAR, CAM ARM AND LEVER WERE REPLACED AND INSTALLED IAW AMM 27-61-06
